View Single Post
  #2  
Old 09-23-04, 09:34 AM
charlie's Avatar
charlie charlie is offline
Forum ADDvocate
 

Join Date: Aug 2004
Posts: 1,346
Thanks: 0
Thanked 15 Times in 8 Posts
charlie is on a distinguished road
[size=1]Mind, I have a question about the quoted portions of your post. [quote=[/size]MindResearcher]... its sorta hard stopping SSRI's because of that ELECTRIC shock feeling you get, so i stayed on it, ....
Can you give more detail about the electric shock feeling, is this a withdrawl feeling or are you describing the feeling the meds give you?

[size=1][quote=[/size]MindResearcher]... As for supplements, i do believe taking them along with meds can help, esp amino acids precusors, ...and taking supplements that increase dopamine levels, would be the most you can do ...

Mind, which supplements increase dopamine? Is it the fish oil ?
And do you know off-hand if the brain chemical issue with bi-polars is dopamine or seratonin, first I thought it was a lack of dopamine, now I'm hearing Zoloft reutilizes (reuptakes?) the seratonin.
[size=1][quote=[/size]MindResearcher]... ... ONe book compares all the meds and zoloft had almost the same reuptake of dopamine as welbutrin. ALthough welbutrin had more nE reuptake.

As i research more info ill post it. I hope the information can benifit some. /QUOTE]

Thanks MindResearcher I'm trying to learn more specifically in regards to ADD, tourettes in children and bi-polar. There's so much to learn.
__________________
charlie (mom of 3)

avatar= Carol Kane Angel :Scrooged

Reply With Quote